Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSome algebraic methods for solving multiobjective polynomial integer programs
Author(s) Víctor Blanco, Justo Puerto
TypeArticle in Journal
AbstractMultiobjective discrete programming is a well-known family of optimization problems with a large spectrum of applications. The linear case has been tackled by many authors during the past few years. However, the polynomial case has not been studied in detail due to its theoretical and computational difficulties. This paper presents an algebraic approach for solving these problems. We propose a methodology based on transforming the polynomial optimization problem to the problem of solving one or more systems of polynomial equations and we use certain Gröbner bases to solve these systems. Different transformations give different methodologies that are theoretically stated and compared by some computational tests via the algorithms that they induce.
KeywordsMultiple objective nonlinear optimization, Integer programming, Gröbner bases
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717110001720
LanguageEnglish
JournalJournal of Symbolic Computation
Volume46
Number5
Pages511 - 533
Year2011
NoteGroebner Bases and Applications
Edition0
Translation No
Refereed No
Webmaster